# SDR SWAA2023061959940

- Difficulty date: June 16, 2023
- Submitted: June 19, 2023
- Operation: Air carrier
- Aircraft: N8576Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63590
- Aircraft time: 16,242 hours, 8,280 cycles
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 GRIT BAR NOT STAYING IN DISARMED POSITION; FALLS TO FLOOR R2 GRIT BAR NOT STAYING IN DISARMED POSITION FALLS TO FLOOR<[01] ADJUSTED GIRT BAR RETAINER CLIPS IAW AMM 25-66-01 OPS CK;D GOOD
